Skip to Content

Join the 'Tecfidera' group to help and get support from people like you.

Tecfidera Questions


We found 19 questions associated with the 'Tecfidera' topic.

Tecfidera - How many people on techfidera experience worsenned depression?

Posted 30 Jul 2016 by Honeybearsgramma 2 answers

Since ive been on techfidera -1 year my depression is at an all time high

Can you take Tysabri again if you have had a 12 month break even if JC Virus Positive?

Posted 7 Apr 2016 by nbroadbent 1 answer

i have been off Tysabri for 12 months due to being high risk PML. I have been using Tecfidera during this time and have had some monster MS attacks. I fear disability more than death. Does the risk of PML drop from having a break? and can I go back on Tysabri again?

I went on vacation and forgot my tecfidera how many days can I go without causing problems?

Posted 22 Mar 2016 by Mike A 0 answers

as far as problems I mean not having to start over with the 120 mlg

Tecfidera - Will this medication work for stage four MS?

Posted 24 Jan 2016 by Tekila143 1 answer

My mom has had MS for 30 years and never been on medication. She is now wheel chair bound and needs assistance for every day life.

Weight loss with tecfidera?

Posted 28 Nov 2015 by mobyneck 1 answer

I switched from rebif to tecfidera and I'm losing weight. Is this normal

Tecfidera - Can this med cause tumors?

Posted 5 Oct 2015 by TonytheTiger41 0 answers

Tecfidera - I am on my day seven of the low dose I have extreme diarrhea. Has any?

Posted 10 Sep 2015 by Holly Q 0 answers

... one had these that got better with time? Any suggestion on helping these symptoms. I am taking Zantac, Papaya enzymes, and a anti-diarrhea med. Also taking with food and fat

Tecfidera - Has anyone developed a severe burning/ itching on the skin after several years on?

Posted 3 Sep 2015 by Rizzoli54 0 answers

... Tecfiidera? Developed a nickel sized ,slightly raised , burning itching area on front side of left shoulder. I have been on Tecfiidera for several years. Could too much sun affect Tecfiidera?

Tecfidera and PML - Any thoughts on it?

Posted 23 Aug 2015 by TrishNJ 0 answers

Hi. I just became aware that there has been a couple cases of PML with Tecfidera. My neuro is sending me a script to get tested for the JC virus, but I'm not too sure if I'd want to stay on it even if I DON'T have the JC virus. What happens if that has nothing to do with it? My ...

Can anyone taking Tecfidera provide more side effect details/timeline?

Posted 15 Mar 2015 by KT315 4 answers

I just took my first 120mg starter dose of Tecfidera... I had read about the possible side effects like flushing, nausea, stomach cramps, etc... (and I preface this by adding that I'm not the, "whiner" type)... but Holy Cow!! It was horrible! I had already asked a Biogen nurse the ...

I've been on Tecfidera for almost a month. Biogen is a joke when it comes to support. I've called?

Posted 7 Apr 2015 by PatiWeaver 1 answer

... twice to ask a nurse basic questions. Can I have a drink and can I talk Benadryl for the flushing. Both times the nurses read me word for word the information I received with the starter kit. Since it's not stated in the information, I was told to call my doctor. I wish I could get ...

I took the whole first week or starter dose of Tecfidera with minimal to NO side effects. Today?

Posted 7 Jan 2015 by pianoplayer76 1 answer

... upon starting the 2nd week and higher dose I broke out in full rash itching prickly and my skin blotchy and bright red! My question is did most of you start the side effects they warn u of the first couple weeks right away or a couple doses in?

Tecfidera and headaches?

Posted 28 Apr 2014 by sw1224 1 answer

I started my TECFIDERA last night on the starter dose, within 45 minutes my hole body was itching (as I read that May occur) but what concerns me are the massive headaches I get with every dose I take! I have been taking Tylenol for the headache, my question, is this something that will continue/ ...

Tecfidera - Anyone experiencing swollen face? or White sores in mouth?

Posted 5 Jan 2014 by ChrisQ 2 answers

Just starting Tecfedera, 2 months now and face is swollen up I look like I have a moon face and now have a few white spots inside my mouth? Anyone experiencing this? I feel the symptoms are closely related to when I am on Steroids.

Page 1 2 Next

Ask a Question

Further Information

Related Condition Support Groups

Multiple Sclerosis

Tecfidera Patient Information at

Search this Group